RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 7, Pages 1248–1263 (Mi zvmmf283)  

Analytical integration of the radiative transfer equation with respect to the mean free path in a problem with barrier geometry and a point source

S. N. Shelud'ko

Military unit 70170, ul. NovoselТkovskaya 39, St. Petersburg, 197349, Russia

Abstract: For a problem with a point source located in an infinite homogeneous plane-parallel barrier, the terms of a Neumann series describing the solution to the radiative transfer equation are analytically integrated in part with respect to all the mean free paths.

Key words: radiative transfer equation, analytical integration, Neumann series.

Full text: PDF file (1472 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:7, 1197–1212

Bibliographic databases:

Document Type: Article
UDC: 519.634
Received: 16.03.2006

Citation: S. N. Shelud'ko, “Analytical integration of the radiative transfer equation with respect to the mean free path in a problem with barrier geometry and a point source”, Zh. Vychisl. Mat. Mat. Fiz., 47:7 (2007), 1248–1263; Comput. Math. Math. Phys., 47:7 (2007), 1197–1212

Citation in format AMSBIB
\Bibitem{She07}
\by S.~N.~Shelud'ko
\paper Analytical integration of the radiative transfer equation with respect to the mean free path in a~problem with barrier geometry and a~point source
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 7
\pages 1248--1263
\mathnet{http://mi.mathnet.ru/zvmmf283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2378144}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 7
\pages 1197--1212
\crossref{https://doi.org/10.1134/S0965542507070111}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547650651}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf283
  • http://mi.mathnet.ru/eng/zvmmf/v47/i7/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:167
    Full text:71
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019